Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Small bumps on soft palate, dry mouth. History of alcoholism, drug abuse. STD symptoms?

last night i was playing a video game and out of the blue a bunch of small white bumps came on all at once, they are on my soft palete. i fear its an std but have heard of such things in dry mouth cases. ive recently been an alcoholic for about 2 years straight. i just quit 3 days ago im wondering if the 2 may be related. i dont smoke tobacco but dabble in marijuana.
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Alcohol and marijuana cause Vitamin B deficiency and result in small bumps in the mouth. Vitamin B supplements will help you. You can also use a soothing anesthetic cream for pain relief. STD's generally present with symptoms like discharge/rash/ulcer/swollen glands in the genital and inguinal region. Also they occur due to unprotected contact. If you don't have history of unprotected contact then don't worry about STD. Wish you good health.
Answered: Mon, 5 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor